# SDR AALA960217

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Web
- Condition: Corroded
- Location: Bs 162-198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR WEB CORRODED, INBOARD OF FORWARD SERVICE DOOR.  SPLICED IN NEW SECTION OF WEB. (M)
